Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is cause of getting fever with sore throat, headaches, body aches and stuffy nose ?

I have a fever, soar throat, headache , body aches and stuffy nose. What is wrong with me
Asked On : Sun, 11 Mar 2012
Answers:  2 Views:  908
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

You are suffering from viral infection. Do not worry! It is a self-limiting one, you need supportive treatment only. Drink plenty of warm water, do steam inhalation 3-4 times/day and you will require medicines such as antipyretic (paracetamol), saline nasal drops and analgesics (diclofenac/ibuprofen). Take bed rest for couple of days, you will be definitely alright.


Answered: Sun, 11 Mar 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, welcome to H.C.M.Forum. your fever is nothing but flu fever. it is due to viral infection. some times allergic rhinitis also causes such fever. you needs to use antibiotic,and anti cold tablets under the supervision of a doctor. best of luck.
Answered: Sun, 11 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor